Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

This is my name

Member
  • Total Reviews

    1
  • Content Count

    87
  • Joined

  • Last visited

Community Reputation

5 Neutral

2 Followers

About This is my name

  • Rank
    Junior Member
  • Birthday 10/01/1984

Profile Information

  • Gender
    Male
  • Location
    The Moon
  • Interests
    Music, guitar, art, disc golf, snowboarding, ninjutsu, video games, board games, reading, writing, concerts, apotheosis.

Recent Profile Visitors

3948 profile views
  1. I recently visited the dermatologist and she prescribed me Greenstone brand Clindamycin phosphate topical lotion 1%. She also prescribed me some sort of tretinoin but my insurance apparently said there was an age limit of 25 on it(?) and didn't ok it, so I am waiting for the doctor's office to authorize it. Does anyone have experience with this stuff? I am worried because the instructions say that it can cause colitis, and I am a special case because I have had much of my colon and large inte
  2. It's the sandalwood oil that is the culprit. I can't even smell turmeric in it. However, to my dismay my nose was just as oily as usual after an hour and I still had the horrible taste in my mouth. I can't do anything to control my greasy skin. I really don't know what to do. There is no way I can use this stuff every day, the smell is way too strong. sadface
  3. I just got some Vicco turmeric cream and I have to say the smell of this stuff is absolutely nauseating! I can TASTE it, and it's like I ate a stick of incense. Not sure how well I'm going to handle this stuff. Although I am really desperate to control my oily skin so I'll try just about anything at this point. However, considering I put this on my nose I just don't know if I can deal with having the taste of incense in my throat every day. How do you handle this stuff? Also, does it really work
  4. For sure! My face gets very oily and I've been looking forever for something to control it
  5. Thanks for sharing, I might have to try some of this stuff.
  6. Thanks for your input. I am not sure I am ready for Accutane... I am thinking a serious diet change may be in order. I don't eat poorly and I've never thought that my diet affected my acne. But maybe if I eat healthier it will help.
  7. Well, it sort of comes and goes in waves but I always have at least a few pimples on my face. I was counting at least 10 pimples on my face every day. When I went to the doctor I was breaking out with cysts all over my forehead. My first round of Accutane was 6 months I think? Something like that. I don't remember. I don't think I had an "initial breakout". I thankfully didn't experience any side effects besides sunlight sensitivity and maybe slightly achy joints once in a while. The effects
  8. Hey everyone, I haven't posted much lately and I just wanted to maybe get some insight on my situation. I talked to my dermatologist about going on Accutane again even though my skin just returned to its oily, acne prone state. Accutane worked great for me while I was on it and for a while afterwards. My skin is super oily all the time and literally nothing I do helps to get rid of my acne. I am a 31y/o male and have had adult acne since I was 24. I am at my wit's end. I am sick of being greasy
  9. Well, my triumphant return to Acne.org is marked by cysts all over my forehead. I usually don't get cystic acne, but whenever I do it's always a huge breakout that lasts forever. Currently I have 2 huge cysts that are ready to look like hell tomorrow (as well as scabs from healing cysts), and on top of that I have been postponing a date because of this! I cannot keep this up it is killing me. I don't know what to do about these awful spots on my face. Please, Acne.org, what can I do to help
  10. I have the problem where I often get acne right on my upper lip after I shave. I use a beard trimmer to shave around my mouth because I have a beard and I get errant hairs growing around my mouth. It seems that whenever I shave/trim these small hairs around my mouth and lips that I get pimples soon after. I don't know what to do to alleviate this situation. The acne is always right on my lips and it sucks so if someone could help then I would greatly appreciate it. Thanks!
  11. So there's no reason to go higher than 30? I am just wondering because I am very pale and I always sunburn instead of tan regardless of whether I'm on acne medication. So the sun and I have never been great friends and now my pasty skin is being exacerbated further.
×